RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 193, Number 2  


Local solvability and solution blow-up of one-dimensional equations of the Yajima–Oikawa–Satsuma type
A. A. Panin, G. I. Shlyapugin
179
Phase portraits of the full symmetric Toda systems on rank-$2$ groups
A. S. Sorin, Yu. B. Chernyakov, G. I. Sharygin
193
Stability of solitary waves in membrane tubes: A weakly nonlinear analysis
A. T. Il'ichev
214
Two-dimensional nuclear Coulomb scattering of a slow quantum particle
V. V. Pupyshev
225
Rectangular superpolynomials for the figure-eight knot $4_1$
Ya. A. Kononov, A. Yu. Morozov
256
Vacuum effects for a one-dimensional "hydrogen atom" with $Z>Z_{\mathrm{cr}}$
Yu. S. Voronina, A. S. Davydov, K. A. Sveshnikov
276
Multipoint scatterers with bound states at zero energy
P. G. Grinevich, R. G. Novikov
309
A concise review of pseudobosons, pseudofermions, and their relatives
F. Bagarello
315
Construction of a set of $p$-adic distributions
U. A. Rozikov, Z. T. Tugyonov
333
Cylindrically symmetric gravitational-wavelike space–times
F. Ali, T. Feroze
343
New information-entropic relations for Clebsch–Gordan coefficients
V. N. Chernega, O. V. Man'ko, V. I. Man'ko, Z. Seilov
356
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019